# SDR DALA2024091909212

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0563057) CORROSION ON AFT CARGO AFT SHIELD STA 847-856 RBL 20 WL 156. REMOVED AND REPLACED AFT CARGO SHIELD FROM STA 847-856 RBL 20 IAW B737 SRM 51-40-02 AND BOEING DWG# 146A0081.
